You should not go cold turkey with these kind of medicines as they may withdrawal symptoms. We usually gradually reduce the drug intake. Please consult your physician.
You should not go cold turkey with these kind of medicines as they may cause withdrawal symptoms. We usually gradually reduce the drug intake. Please consult your physician.
You don't say how long you've been on it. But apparently you've been on it before so you've done this before. The longer you've been on a medication like this the harder it is usually to stop taking, and the more regularly you take it will also have an impact -- some take these every day or several times a day, and some take it only as needed. The latter way makes it a lot easier to stop. At any rate, whatever the drug, if it affects brain neurotransmitters, the way to stop is to taper off on a schedule that is as quick or slow as suits you, not some generalized schedule a doc uses for all of his patients. If it's easy, you're done quickly; if it's hard, you take your time. Never just quit. Do it safely, which means as slowly as you need to.